MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Codes Fracture (1260); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the full lead was returned, and analyzed.Analysis indicated that the outer insulation of the lead was extrinsically breached due to a cut.The proximal conductor of the lead became extrinsically distorted due to kinking/buckling.The distal conductor was extrinsically distorted due to kinking/buckling.Visual summary analysis of the lead indicated damage at implant.
 
Event or Problem Description
It was reported the left ventricular (lv) lead was fractured while tying it down at the suture collar.It was further reported the captured threshold increased after tying it down.The lead was removed and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6469625
Report Number2649622-2017-04044
Device Sequence Number580365
Product Code OJX
UDI-Device Identifier00643169601802
UDI-Public00643169601802
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2018
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2017
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by Manufacturer01/13/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight84